Alert archive / Florida / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 42, NWS Miami, FL

May 21, 2020Glades County, Florida

NWS Miami, FL issued this severe thunderstorm warning at May 21, 2020, 4:46 PM EDT for Glades County, Florida. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 21, 2020, 4:46 PM EDT (20:46 UTC)
Expired
May 21, 2020, 5:15 PM EDT
In force
29 min
Issued by
NWS Miami, FL
Area
Storm-based polygon
Tornado
Possible
Hail
1.0 in
Wind
60.0 mph

County Glades County, FL

The radar

The Melbourne radar (KMLB), 108 km from the middle of the area, began a volume at 20:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cape Canaveral, FL (KXMR), launched 12:00Z, 8.8 hours before the alert went out and 151 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cape Canaveral, FL at 12:00Z on 2020-05-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 584 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cape Canaveral, FL at 12:00Z on 2020-05-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 12 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
584 J/kg
Mixed-layer CIN
-172 J/kg
Mixed-layer LCL
1196 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
12 m²/s²
0-3 km storm-relative helicity
19 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

455 
WUUS52 KMFL 212046
SVRMFL
FLC043-212115-
/O.NEW.KMFL.SV.W.0042.200521T2046Z-200521T2115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Miami FL
446 PM EDT Thu May 21 2020

The National Weather Service in Miami has issued a

* Severe Thunderstorm Warning for...
  Northeastern Glades County in southern Florida...

* Until 515 PM EDT.

* At 446 PM EDT, a severe thunderstorm was located 8 miles north of
  Brighton Seminole Reservation, or 12 miles west of Buckhead Ridge,
  and is nearly stationary.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* This severe thunderstorm will remain over mainly rural areas of
  northeastern Glades County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into a
small central room in a sturdy structure.

Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 2720 8094 2720 8093 2719 8091 2717 8091
      2710 8094 2716 8117 2721 8117 2721 8094
TIME...MOT...LOC 2046Z 297DEG 4KT 2720 8107 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
 
$$

RAG
1 follow-up statement
645 
WWUS52 KMFL 212115
SVSMFL

Severe Weather Statement
National Weather Service Miami FL
515 PM EDT Thu May 21 2020

FLC043-212124-
/O.EXP.KMFL.SV.W.0042.000000T0000Z-200521T2115Z/
Glades FL-
515 PM EDT Thu May 21 2020

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN GLADES COUNTY
WILL EXPIRE AT 515 PM EDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However gusty
winds and heavy rain are still possible with this thunderstorm.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Miami.

LAT...LON 2720 8094 2720 8093 2719 8091 2717 8091
      2710 8094 2716 8117 2721 8117 2721 8094
TIME...MOT...LOC 2114Z 297DEG 4KT 2719 8104 

$$

RAG

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 21, 3:19 PM EDT, 1 hour 27 minutes earlier.

Area forecast discussion, May 21, 3:19 PM EDT, 1 hour 27 minutes before
Area Forecast Discussion
National Weather Service Miami FL
319 PM EDT Thu May 21 2020

.Short Term (This afternoon through Tomorrow)...

Convection has initialized across the southern portions of the
CWA late this morning with additional development zipping
northward over the east coast metro areas along the Atlantic sea
breeze boundary. Over the interior, a battle of the boundaries
has ensued, however, south-southeasterly flow in place will help
to slowly shift the bulk of convective coverage across the Lake
Okeechobee region through the early evening hours. With a mid-
level perturbation currently pushing eastward aloft, some of
these storms have already become strong to severe, and steep low-
level lapse rates of 8-8.5 C/km in SPC mesoanalysis indicates a
few more robust updrafts could be strong enough for additional
development of hail and downbursts of up to 60 mph wind gusts.
Much of this activity should dissipate after sundown with loss of
ample diurnal heating and the area becomes worked over from cold-
pools induced by thunderstorm outflow. Low temperatures will
generally remain in the mid to upper 60s across the interior
sections and mid to upper 70s along the east coast.

Upper level ridging with weak, high pressure reflected at the
surface will begin to build across the region tomorrow, allowing
for the return of a more dominate easterly flow. This will help
the Atlantic sea breeze to push further inland, pinning the Gulf
sea breeze along the coast. Despite increasing heights aloft,
low- level moisture should remain sufficient enough for the
development of showers and thunderstorms over the interior and
Gulf Coast through the afternoon and early evening with the
collision both sea breezes and any other subtle mesoscale
boundaries that set up. Daytime temperatures will be in the mid-
upper 80s along the east coast and warming to lower-mid 90s
across the interior and gulf coast of South Florida.

.Long Term(Saturday Night Through Wednesday)...

The long term starts with a ridge axis stretching from the Atlantic
and into central Florida, and keeping the southern half of the
peninsula under relatively weak pressure gradients. This will
translate in weak synoptic easterly flow keeping speeds in the 5 to
10 mph, becoming light and variable at time. Thus, expect afternoon
sea breezes to return each day and become focal point for convection,
especially across interior and Gulf coast areas. But a few strong
storms over the Atlantic side of SoFlo are certainly possible. POPS
for the rest of the weekend and into early next week remain in the
40-50 percent range for the most part, then drier and more stable
Tue and Wed with daytime POPs dropping into the 20-30 percent range.

By mid week, models indicate the region will be in an overall summer-
like pattern, getting stuck between a blocking pattern that sets up
and a ridge parked over the eastern US trapping an upper level low
across the western Gulf of Mexico and another near Bermuda. Since
many things can happen to that synoptic scenario during the next
several days, it is too early to fully embrace a particular model
solution for the long range. The forecast will continue to resemble
a summerlike convection pattern with warm temperatures and afternoon
rounds of showers and storms. Daily max temps are expected to remain
in the upper 80s to low 90s for the most part.

&&

.Marine...
Easterly flow will return by the end of the week and persist
through the upcoming weekend and likely beyond. Northeasterly
swells of 5 to 7 ft swells from what once was TS Arthur have
warranted a A Small Craft Advisory for the Atlantic waters off
Palm Beach County through at least tomorrow before swells
gradually begin to subside. Weak high pressure will then build
across the local waters, allowing for generally better boating
conditions. However, scattered diurnally driven convection will be
possible each day, which could locally agitate seas, generate
frequent cloud-to-water lightning, and possibly produce
waterspouts.

&&

.Aviation...
TSRA/VCTS have developed across the interior and east coast
this afternoon. Have included tempos for these terminals in the
event any strong gusts impact the airfields over the next several
hours. Winds should diminish overnight, gradually becoming
easterly by the end of the TAF period.

&&

.Beach Forecast...
There is a High Risk of Rip Currents for the Palm Beach County
beaches with northeasterly swells and surf heights of 5 to 7 feet
along the coastline. The remainder of the Atlantic beaches are
under a moderate risk of rip currents. A high risk of rip currents
for all Atlantic beaches may be needed with the return of
easterly flow by the end of the week, but will continue to monitor
each day.

&&

.Preliminary Point Temps/PoPs...
West Palm Beach  74  86  75  86 /   0  10  10  20
Fort Lauderdale  77  86  77  86 /   0  10  10  30
Miami            76  86  76  87 /   0  10  20  30
Naples           72  90  72  89 /  10  40  20  40

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...High Rip Current Risk through Friday evening for FLZ168.

AM...Small Craft Advisory until 10 AM EDT Friday for AMZ650-670.

GM...None.
&&

Marine...11/HVN
Aviation...11/HVN
Beach Forecast...11/HVN

Short Term...11/HVN
Long Term...33/Kelly
Hazardous weather outlook, May 21, 11:07 AM EDT, 5 hours 39 minutes before
Hazardous Weather Outlook for South Florida
National Weather Service Miami FL
1107 AM EDT Thu May 21 2020

AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
220315-
Lake Okeechobee-Biscayne Bay-
Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM-
Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM-
Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM-
Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM
excluding the territorial waters of Bahamas-Glades-Hendry-
Inland Palm Beach-Metro Palm Beach-Coastal Collier-Inland Collier-
Inland Broward-Metro Broward-Inland Miami-Dade-Metro Miami-Dade-
Mainland Monroe-Coastal Palm Beach-Coastal Broward-Coastal Miami-
Dade-Far South Miami-Dade-
Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM-
Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM-
Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM-
1107 AM EDT Thu May 21 2020

...A FEW STRONG STORMS POSSIBLE ACROSS THE INTERIOR TODAY...
...HIGH RISK OF RIP CURRENTS BEACHES FOR PALM BEACH COUNTY...
...SMALL CRAFT ADVISORY ATLANTIC WATERS FOR PALM BEACH COUNTY...

This hazardous weather outlook is for South Florida.

.DAY ONE...THIS AFTERNOON AND TONIGHT

Rip Currents: There is a High Risk of Rip Currents along the beaches
of Palm Beach County and a Moderate Risk of Rip Currents along rest
of the east coast beaches of South Florida.

Thunderstorms: Isolated to scattered thunderstorms are possible
across South Florida with the best coverage over the interior and
Lake Okeechobee region. A few of the storms could become strong with
the primary hazards being gusty winds, frequent lightning strikes,
small hail, and heavy rainfall.

Wind: Strongest storms could produce wind gusts up to 50 mph, and
perhaps greater in one or two storms especially over the interior
areas.

Hail: Strongest storms could produce hail up to penny size.

Flooding: Heavy rainfall from thunderstorms, and repeated rounds of
showers and storms, can produce flooding in low lying and poor
drainage areas, especially over the interior areas of South Florida.

Seas: The seas will be building up to 7 feet in the gulf stream
waters of Palm Beach County due to northeast swells. A Small Craft
Advisory in effect for the Atlantic waters off Palm Beach County.

Waterspouts: There is a Moderate chance of waterspouts with any
thunderstorms and showers that do develop over the Atlantic and
Biscayne Bay waters and a slight chance over the Gulf and Lake
Okeechobee waters.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

There will be a chance of daily thunderstorms across South Florida
through the weekend into early next week. Gusty winds, locally heavy
rainfall, lightning, and waterspouts will be possible with the
strongest storms.

A long period northeast swell from once was Tropical Storm Arthur
will continue across the Atlantic waters of South Florida through
early this weekend. This will allow for the Atlantic seas to remain rough
especially over the Palm Beach Atlantic waters through early this
weekend.

The threat of rip currents for Atlantic beaches will also continue
into this weekend as winds become more easterly over South Florida
along with the northeast swells.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed over the interior areas. Please
relay any information about observed severe weather to the NWS while
following all local, state, and CDC guidelines.

For more information...visit the National Weather Service in
Miami website at www.weather.gov/miami.

In the hours before

Local storm report, May 21, 3:16 PM EDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
316 PM EDT THU MAY 21 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0155 PM     HAIL             2 S CORAL SPRINGS       26.24N 80.26W
05/21/2020  E0.50 INCH       BROWARD            FL   PUBLIC

&&
Special weather statement, May 21, 3:24 PM EDT, 1 hour 22 minutes before
Special Weather Statement
National Weather Service Miami FL
324 PM EDT Thu May 21 2020

FLZ066-070-212030-
Hendry FL-Inland Collier County FL-
324 PM EDT Thu May 21 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN COLLIER AND HENDRY
COUNTIES UNTIL 430 PM EDT...

* At 323 PM EDT, National Weather Service meteorologists were
  tracking strong thunderstorms along a line extending from near
  Montura to near Hendry Correctional. Movement was west at 10 mph.

* Nickel size hail, excessive cloud-to-ground lightning, funnel
  clouds, and winds in excess of 45 mph possible with these storms.

* Locations impacted include...
  Labelle, Ave Maria, Immokalee, Golden Gate Estates, Felda, Hendry
  Correctional, Port La Belle, Devils Garden, Big Corkscrew Island,
  Orangetree, Big Cypress National Preserve, Sunniland, Bunker Hill,
  Miles City, Keri and Lake Trafford.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Frequent cloud to ground lightning is occurring with these storms. If
you can hear thunder, you are close enough to be struck! Seek a safe
shelter inside a building or vehicle.

This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.

&&

LAT...LON 2642 8157 2677 8154 2677 8110 2612 8107
      2617 8159
TIME...MOT...LOC 1923Z 095DEG 7KT 2667 8114 2628 8114

RAG
Special weather statement, May 21, 3:29 PM EDT, 1 hour 17 minutes before
Special Weather Statement
National Weather Service Miami FL
329 PM EDT Thu May 21 2020

FLZ066-067-071-212015-
Inland Broward County FL-Hendry FL-Inland Palm Beach County FL-
329 PM EDT Thu May 21 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN BROWARD AND WESTERN PALM
BEACH COUNTIES UNTIL 415 PM EDT...

* At 329 PM EDT, National Weather Service meteorologists were
  tracking strong thunderstorms along a line extending from Clewiston
  to near Intersection Alligator Alley And Miami Canal. Movement was
  northeast at 30 mph.

* Nickel size hail and winds in excess of 45 mph possible with these
  storms.

* Locations impacted include...
  Belle Glade, Pahokee, South Bay, Canal Point, Lake Harbor,
  Okeelanta, Mile Marker 30 On Alligator Alley, Holey Land Wildlife
  Refuge, Intersection Alligator Alley And Miami Canal, Belle Glade
  Camp, Fremd Village-Padgett Island and Loxahatchee NWR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.

&&

LAT...LON 2696 8061 2696 8044 2625 8035 2606 8065
      2678 8092 2682 8085 2679 8082 2692 8070
      2697 8062
TIME...MOT...LOC 1929Z 219DEG 26KT 2675 8088 2612 8065

SPM
Special weather statement, May 21, 3:47 PM EDT, 59 minutes before
Special Weather Statement
National Weather Service Miami FL
347 PM EDT Thu May 21 2020

FLZ063-066-212030-
Hendry FL-Glades FL-
347 PM EDT Thu May 21 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN HENDRY AND GLADES
COUNTIES UNTIL 430 PM EDT...

* At 347 PM EDT, National Weather Service meteorologists were
  tracking strong thunderstorms along a line extending from 9 miles
  northeast of Venus to near Moore Haven. Movement was west at 10
  mph.

* Nickel size hail, excessive cloud-to-ground lightning, funnel
  clouds, and winds in excess of 45 mph possible with these storms.

* Locations impacted include...
  Labelle, Moore Haven, Lakeport, Palmdale, Port La Belle, Brighton
  Seminole Reservation, Ortona and Lake Hicpochee.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.

Persons participating in outdoor activities should seek sturdy
shelter until these storms pass. Open shelters found in parks,
beaches, or golf courses offer no protection from the dangers of
lightning.

&&

LAT...LON 2711 8097 2696 8098 2695 8100 2689 8100
      2689 8098 2668 8099 2673 8142 2703 8148
      2703 8127 2712 8127 2712 8117 2720 8117
TIME...MOT...LOC 1947Z 107DEG 9KT 2716 8124 2677 8112

RAG
Local storm report, May 21, 4:41 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
441 PM EDT THU MAY 21 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0415 PM     MARINE TSTM WIND 11 SE BRIGHTON SEMINOLE 26.96N 80.94W
05/21/2020  M39 MPH          AMZ610             FL   MESONET

            A MARINE THUNDERSTORM WIND GUST OF 39 MPH /
            34 KNOTS WAS RECORDED BY THE SFWMD MESONET
            SITE L005 LOCATED OVER THE WESTERN END OF
            LAKE OKEECHOBEE.

&&

KELLY
Local storm report, May 21, 4:42 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
442 PM EDT THU MAY 21 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0415 PM     MARINE TSTM WIND 8 W PAHOKEE             26.82N 80.78W
05/21/2020  M47 MPH          AMZ610             FL   PUBLIC

            A MARINE THUNDERSTORM WIND GUST OF 47 MPH /
            41 KNOTS WAS RECORDED BY THE SFWMD MESONET
            SITE L006 LOCATED OVER THE SOUTHERN END OF
            LAKE OKEECHOBEE.

&&

KELLY

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 20, 8:41 PM EDTSpecial Marine WarningMFL49 min
May 20, 8:46 PM EDTAreal Flood AdvisoryMFLPalm Beach119 min
May 20, 9:10 PM EDTSpecial Weather StatementMFLPalm Beach50 min
May 20, 9:20 PM EDTSpecial Marine WarningMFL55 min
May 20, 9:56 PM EDTSpecial Weather StatementMFLPalm Beach64 min
May 20, 10:13 PM EDTSpecial Marine WarningMFL92 min
May 20, 11:36 PM EDTSpecial Marine WarningMFL114 min
May 21, 2:50 AM EDTAreal Flood AdvisoryMFLBroward, Miami-Dade92 min
May 21, 3:10 AM EDTRip Current StatementMFLBroward, Miami-Dade, Palm Beach6 days
May 21, 3:13 AM EDTSmall Craft AdvisoryMFL31 hr
May 21, 12:12 PM EDTSpecial Weather StatementMFLMiami-Dade48 min
May 21, 12:59 PM EDTSpecial Weather StatementMFLPalm Beach46 min
May 21, 1:00 PM EDTSpecial Weather StatementMFLBroward45 min
May 21, 1:03 PM EDTSpecial Weather StatementMFLMonroe42 min
May 21, 1:09 PM EDTSpecial Weather StatementMFLBroward36 min
May 21, 1:13 PM EDTSevere Thunderstorm WarningMFLBroward, Palm Beach47 min
May 21, 1:28 PM EDTSevere Thunderstorm WarningMFLBroward, Miami-Dade14 min
May 21, 1:39 PM EDTSpecial Weather StatementMFLMiami-Dade, Monroe51 min
May 21, 1:41 PM EDTSpecial Weather StatementMFLBroward49 min
May 21, 1:48 PM EDTSevere Thunderstorm WarningMFLBroward42 min
May 21, 1:52 PM EDTSpecial Weather StatementMFLPalm Beach38 min
May 21, 1:58 PM EDTSevere Thunderstorm WarningMFLMiami-Dade47 min
May 21, 2:07 PM EDTSevere Thunderstorm WarningMFLPalm Beach38 min
May 21, 2:18 PM EDTSpecial Weather StatementMFLBroward42 min
May 21, 2:35 PM EDTSpecial Weather StatementMFLBroward40 min
May 21, 2:39 PM EDTSpecial Weather StatementMFLPalm Beach51 min
May 21, 2:40 PM EDTSpecial Weather StatementMFLHendry50 min
May 21, 2:50 PM EDTTornado Warning Tornado observedMFLPalm Beach25 min
May 21, 3:02 PM EDTSpecial Marine WarningMFL88 min
May 21, 3:05 PM EDTSevere Thunderstorm WarningMFLBroward, Collier, Hendry, Palm Beach55 min
May 21, 3:24 PM EDTSpecial Weather StatementMFLHendry66 min
May 21, 3:29 PM EDTSpecial Weather StatementMFLBroward, Palm Beach46 min
May 21, 3:47 PM EDTSpecial Weather StatementMFLGlades43 min
May 21, 3:57 PM EDTSevere Thunderstorm WarningMFLCollier, Glades, Hendry63 min
May 21, 4:19 PM EDTSpecial Marine WarningMFL86 min
May 21, 4:36 PM EDTAreal Flood AdvisoryMFLGlades, Hendry114 min
May 21, 6:02 PM EDTSpecial Weather StatementMFLMonroe43 min

Nearby

Severe Thunderstorm Warnings in Florida, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.